Volume 24, No 3, 2017

E. Kh. Gimadi and O. Yu. Tsidulko
An asymptotically optimal algorithm for the $m$-Peripatetic Salesman Problem on random inputs
with discrete distribution

P. 5-19

M. A. Lisitsyna and O. G. Parshina
Perfect colorings of the infinite circulant graph with distances 1 and 2
P. 20-34

D. S. Malyshev and D. V. Sirotkin
Polynomial-time solvability of the independent set problem in a certain class of subcubic planar graphs
P. 35-60

D. B. Mokeev
On König graphs with respect to $P_4$
P. 61-79

K. A. Popkov
On the exact value of the length of the minimal single diagnostic test for a particular class of circuits
P. 80-103

V. M. Fomichev
Computational complexity of the original and extended Diophantine Frobenius problem
P. 104-124

 © Sobolev Institute of Mathematics, 2015